Gavin’s side effects are getting worse

After four days of being on his increased dose of Clozapine, it’s pretty clear that his side effects are getting worse. The side effects in question revolve around the bladder control issues, extreme dry mouth and weird mouth movements (that could just be the result of dry mouth).… Read More



Gavin’s missions have taken a dark turn today and I’m at a loss

Gavin sat Lizze and I down tonight to fill us in on some bad things that happened back at base today. 

I’m going to be really honest and admit that after a little while, I shutdown. I listened to him go on and on for 25 minutes before I just couldn’t take it anymore.… Read More



We made a difficult decision about Gavin’s current emotional status

I meant to publish this update the other day but I’ve been a bit distracted.

Lizze and I met with Dr. Pattie on Tuesday night to discuss what we should do in regards to Gavin’s current psychotic break.  The reality is that there is very little that we can do, aside from possibly adjusting his meds.… Read More



We have a very serious decision to make

I heard back from Gavin’s psychiatrist today and we have a very, very difficult decision to make, in regards to Gavin’s current psychotic break. 

Dr. Reynolds explained that we can increase Gavin’s Clozapine dose back up to 800mg a day, if we feel he’s that bad or that far gone.  Read More



Posts navigation